RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1207–1209 (Mi dan34988)  

MATHEMATICS

Charateristic functions of the first boundary value problem for el­liptic equations degenerating at certain points

A. I. Achildiev

S. U. Umarov Physical-Technical Institute of Academy of Sciences of Rebublic of Tajikistan, Dushanbe

Full text: PDF file (481 kB)

Document Type: Article
UDC: 517.946
Presented: A. N. Tikhonov
Received: 22.01.1969

Citation: A. I. Achildiev, “Charateristic functions of the first boundary value problem for el­liptic equations degenerating at certain points”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1207–1209

Citation in format AMSBIB
\Bibitem{Ach69}
\by A.~I.~Achildiev
\paper Charateristic functions of the first boundary value problem for el­liptic equations degenerating at certain points
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1207--1209
\mathnet{http://mi.mathnet.ru/dan34988}


Linking options:
  • http://mi.mathnet.ru/eng/dan34988
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019